# SDR ASOA2015100813913

- Difficulty date: October 8, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR IS CRACKED ON RT SIDE AT FRAME CUTOUT AT FS 193.00.    COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509, REV B, DATED 1-28-14 FOR RT SIDE.
